# SDR FDEA202212202958

- Difficulty date: December 20, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N3140
- Condition: Chafed
- Location: Lt  Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPEREXT FUSELAGE (ZONE 48), SKATE ANGLE AFT EDGE HAS CHAFING WEAR, AFT OF BS   1787 LH SKATE ANGLE REMOVED AND REPLACED IAW BLUEPRINT 148N3101 REV -
